American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58E05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 136 found      Go to page: 1 2 3 4 5

[61] Michael Farber. Exactness of the Novikov inequalities. Math. Surveys Monogr. 108 (2004) 113-123.
Book volume table of contents   
View Article: PDF

[62] Monica Conti, Susanna Terracini and Gianmaria Verzini. Infinitely many solutions to fourth order superlinear periodic problems. Trans. Amer. Math. Soc. 356 (2004) 3283-3300. MR 2052950.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Louis Jeanjean and Kazunaga Tanaka. A remark on least energy solutions in $\mathbf{R}^N$. Proc. Amer. Math. Soc. 131 (2003) 2399-2408. MR 1974637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Robin Forman. Discrete morse theory and the cohomology ring. Trans. Amer. Math. Soc. 354 (2002) 5063-5085. MR 1926850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Shujie Li and Zhi-Qiang Wang. Ljusternik-Schnirelman theory in partially ordered Hilbert spaces. Trans. Amer. Math. Soc. 354 (2002) 3207-3227. MR 1897397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Ivar Ekeland and Nassif Ghoussoub. Selected new aspects of the calculus of variations in the large. Bull. Amer. Math. Soc. 39 (2002) 207-265. MR 1886088.
Abstract, references, and article information   
View Article: PDF

[67] Kanishka Perera and Martin Schechter. The Fucik spectrum and critical groups. Proc. Amer. Math. Soc. 129 (2001) 2301-2308. MR 1823913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Darko Milinkovic. Geodesics on the space of Lagrangian submanifolds in cotangent bundles. Proc. Amer. Math. Soc. 129 (2001) 1843-1851. MR 1814118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Martin Schechter. Resonance problems with respect to the Fucík spectrum. Trans. Amer. Math. Soc. 352 (2000) 4195-4205. MR 1766536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Darko Milinkovic. Morse homology for generating functions of Lagrangian submanifolds. Trans. Amer. Math. Soc. 351 (1999) 3953-3974. MR 1475690.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Piero Montecchiari, Margherita Nolasco and Susanna Terracini. A global condition for periodic Duffing-like equations. Trans. Amer. Math. Soc. 351 (1999) 3713-3724. MR 1487629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Marek Izydorek. Bourgin-Yang type theorem and its application to $Z_2$-equivariant Hamiltonian systems. Trans. Amer. Math. Soc. 351 (1999) 2807-2831. MR 1467470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Hasna Riahi. Study of the critical points at infinity arising from the failure of the Palais-Smale condition for $n$-body type problems. Memoirs of the AMS 138 (1999) MR 1445492.
Book volume table of contents   

[74] Abbas Bahri and Iskander A. Taimanov. Periodic orbits in magnetic fields and Ricci curvature of Lagrangian systems. Trans. Amer. Math. Soc. 350 (1998) 2697-2717. MR 1458315.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Alexander Ioffe and Efim Schwartzman. An extension of the Rabinowitz bifurcation theorem to Lipschitz potential operators in Hilbert spaces. Proc. Amer. Math. Soc. 125 (1997) 2725-2732. MR 1415327.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Wojciech Kryszewski and Andrzej Szulkin. An infinite dimensional Morse theory with applications. Trans. Amer. Math. Soc. 349 (1997) 3181-3234. MR 1422612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Di Dong and Yiming Long. The iteration formula of the Maslov-type index theory with applications to nonlinear Hamiltonian systems. Trans. Amer. Math. Soc. 349 (1997) 2619-2661. MR 1373632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Thomas Bartsch and Michel Willem. On an elliptic equation with concave and convex nonlinearities . Proc. Amer. Math. Soc. 123 (1995) 3555-3561. MR 1301008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Manuel A. del Pino and Patricio L. Felmer. Multiple solutions for a semilinear elliptic equation . Trans. Amer. Math. Soc. 347 (1995) 4839-4853. MR 1303117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Khoi Le Vy and Klaus Schmitt. Minimization problems for noncoercive functionals subject to constraints . Trans. Amer. Math. Soc. 347 (1995) 4485-4513. MR 1316854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Hasna Riahi. Periodic orbits of $n$-body type problems: the fixed period case . Trans. Amer. Math. Soc. 347 (1995) 4663-4685. MR 1316861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Kazunaga Tanaka. A note on generalized solutions of singular Hamiltonian systems . Proc. Amer. Math. Soc. 122 (1994) 275-284. MR 1204387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Christophe Golé. Periodic orbits for Hamiltonian systems in cotangent bundles . Trans. Amer. Math. Soc. 343 (1994) 327-347. MR 1232186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Djairo G. de Figueiredo and Patricio L. Felmer. On superquadratic elliptic systems . Trans. Amer. Math. Soc. 343 (1994) 99-116. MR 1214781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Diane Kalish. Erratum to: ``Homotopy type of path spaces'' [Proc.\ Amer.\ Math.\ Soc.\ {\bf 116} (1992), no.\ 1, 259--271; MR1097347 (92k:58019)] . Proc. Amer. Math. Soc. 118 (1993) MR 1212280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] N. Ghoussoub. A min-max principle with a relaxed boundary condition . Proc. Amer. Math. Soc. 117 (1993) 439-447. MR 1089405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Min Ji and Guang Yin Wang. Minimal surfaces in Riemannian manifolds. Memoirs of the AMS 104 (1993) MR 1233953.
Book volume table of contents   

[88] K. A. de Rezende and R. D. Franzosa. Lyapunov graphs and flows on surfaces . Trans. Amer. Math. Soc. 340 (1993) 767-784. MR 1127155.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Kyril Tintarev. Mountain impasse theorem and spectrum of semilinear elliptic problems . Trans. Amer. Math. Soc. 336 (1993) 621-629. MR 1097172.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Noriko Mizoguchi. Nontrivial solutions of semilinear elliptic equations with continuous or discontinuous nonlinearities . Proc. Amer. Math. Soc. 116 (1992) 513-520. MR 1098403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 136 found      Go to page: 1 2 3 4 5